# SDR CKSA98193

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4597643IN
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION.  CORROSION ON UPPER CUSP FITTING AT FS 580 LT.  REMOVED UPPER CUSP FITTING AT STA 580 LT.  CORROSION EVALUATION BEYOND LIMITS IAW DC8 SRM 53-2-0.  TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20, 51-1-20D.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04816 TASK NR X0057.
